Mathematics

[1] Free boundary minimal surfaces in the unit ball : recent advances and open questions

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10006

arXiv preprint arXiv:1907.05053, 2019.7
[ Download ] [ 2020-01-03 16:46:44 uploaded by Martin_Man_chun_Li ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Min-max theory for free boundary minimal hypersurfaces II: general Morse index bounds and applications

Qiang Guang Australian National University Martin Man-chun Li Chinese University of Hong Kong Zhichao Wang Max-Planck Institute for Mathematics Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10005

arXiv preprint arXiv:1907.12064, 2019.7
[ Download ] [ 2020-01-03 16:43:37 uploaded by Martin_Man_chun_Li ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A maximum principle for free boundary minimal varieties of arbitrary codimension

Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10004

arXiv preprint arXiv:1708.05001, 2017.5
[ Download ] [ 2020-01-03 16:39:49 uploaded by Martin_Man_chun_Li ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curvature estimates for stable free boundary minimal hypersurfaces

Qiang Guang University of California Santa Barbara Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10003

Journal für die reine und angewandte Mathematik, 2018.5
[ Download ] [ 2020-01-03 16:37:19 uploaded by Martin_Man_chun_Li ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A general existence theorem of embedded minimal surfaces with free boundary

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10002

Communications on Pure and Applied Mathematics, 68, (2), 286-331, 2015.2
[ Download ] [ 2020-01-03 16:34:43 uploaded by Martin_Man_chun_Li ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary

Martin Man-chun Li Chinese University of Hong Kong Ailana Fraser University of British Columbia

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10001

Journal of Differential Geometry, 96, (2), 183-200, 2014
[ Download ] [ 2020-01-03 16:24:44 uploaded by Martin_Man_chun_Li ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Equivariant split generation and mirror symmetry of special isogenous tori

Weiwei Wu

TBD mathscidoc:1912.431050

Advances in Mathematics, 323, 279-325, 2019.1
[ Download ] [ 2019-12-24 21:15:31 uploaded by Weiwei_Wu ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Uncertainty principles for locally compact quantum groups

Chunlan Jiang Zhengwei Liu Jinsong Wu

TBD mathscidoc:1912.431049

Journal of Functional Analysis, 274, (8), 2399-2445, 2019.4
[ Download ] [ 2019-12-24 21:15:25 uploaded by Liuzhengwei ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Jones-Wassermann subfactors for modular tensor categories

Zhengwei Liu Feng Xu

TBD mathscidoc:1912.431048

Advances in Mathematics, 355, 106775, 2019.10
[ Download ] [ 2019-12-24 21:15:22 uploaded by Liuzhengwei ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Composed inclusions of A3 and A4 subfactors

Zhengwei Liu

TBD mathscidoc:1912.431047

Advances in Mathematics, 279, 307-371, 2019.7
[ Download ] [ 2019-12-24 21:15:19 uploaded by Liuzhengwei ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Noncommutative uncertainty principles

Chunlan Jiang Zhengwei Liu Jinsong Wu

TBD mathscidoc:1912.431046

Journal of Functional Analysis, 270, (1), 264-311, 2019.1
[ Download ] [ 2019-12-24 21:15:17 uploaded by Liuzhengwei ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the realization of Riemannian symmetric spaces in Lie groups II

Jinpeng An Zhengdong Wang

TBD mathscidoc:1912.431045

Topology and its Applications, 153, (15), 2943-2947, 2019.9
[ Download ] [ 2019-12-24 21:15:07 uploaded by Jinpeng_An ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] GPS trajectory data segmentation based on probabilistic logic

Sini Guo Xiang Li Wai-Ki Ching Ralescu Dan Wai-Keung Li Zhiwen Zhang

TBD mathscidoc:1912.431044

International Journal of Approximate Reasoning, 103, 227-247, 2019.12
[ Download ] [ 2019-12-24 21:14:52 uploaded by Zhiwen_Zhang ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] An adaptive dynamically low-dimensional approximation method for multiscale stochastic diffusion equations

Zhiwen Zhang Sai-Mang Pun

TBD mathscidoc:1912.431043

Journal of Computational and Applied Mathematics, 356, 302-313, 2019.2
[ Download ] [ 2019-12-24 21:14:41 uploaded by Zhiwen_Zhang ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A model reduction method for multiscale elliptic PDEs with random coefficients using an optimization approach

Thomas Y Hou Dingjiong Ma Zhiwen Zhang

TBD mathscidoc:1912.431042

Multiscale Modeling & Simulation, 17, (2), 826-853, 2019.6
[ Download ] [ 2019-12-24 21:14:31 uploaded by Zhiwen_Zhang ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Multiscale tailored finite point method for second order elliptic equations with rough or highly oscillatory coefficients

Houde Han Zhiwen Zhang

TBD mathscidoc:1912.431041

Communications in Mathematical Sciences, 10, (3), 945-976, 2019.9
[ Download ] [ 2019-12-24 21:14:24 uploaded by Zhiwen_Zhang ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] An adaptiveANOVA-based data-driven stochastic method for elliptic PDEs with random coefficient

Zhiwen Zhang Xin Hu Thomas Y. Hou Guang Lin Mike Yan

TBD mathscidoc:1912.431040

Communications in Computational Physics, 2019.4
[ Download ] [ 2019-12-24 21:14:21 uploaded by Zhiwen_Zhang ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] An analysis of the finite-difference method for one-dimensional KleinGordon equation on unbounded domain

Houde Han Zhiwen Zhang

TBD mathscidoc:1912.431039

Applied Numerical Mathematics, 59, (7), 1568-1583, 2019.7
[ Download ] [ 2019-12-24 21:14:17 uploaded by Zhiwen_Zhang ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Split local absorbing conditions for one-dimensional nonlinear Klein-Gordon equation on unbounded domain

Houde Han Zhiwen Zhang

TBD mathscidoc:1912.431038

Journal of Computational Physics, 227, (20), 8992-9004, 2019.10
[ Download ] [ 2019-12-24 21:14:14 uploaded by Zhiwen_Zhang ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A dynamically bi-orthogonal method for time-dependent stochastic partial differential equations II: Adaptivity and generalizations

Mulin Cheng Thomas Y Hou Zhiwen Zhang

TBD mathscidoc:1912.431037

Journal of Computational Physics, 242, 753-776, 2019.6
[ Download ] [ 2019-12-24 21:14:11 uploaded by Zhiwen_Zhang ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] A dynamically bi-orthogonal method for time-dependent stochastic partial differential equations I: Derivation and algorithms

Mulin Cheng Thomas Y Hou Zhiwen Zhang

TBD mathscidoc:1912.431036

Journal of Computational Physics, 242, 843-868, 2019.6
[ Download ] [ 2019-12-24 21:14:07 uploaded by Zhiwen_Zhang ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On the curvature estimates for Hessian equations

Changyu Ren Zhizhang Wang

TBD mathscidoc:1912.431035

American Journal of Mathematics, 141, (5), 1281-1315, 2019
[ Download ] [ 2019-12-24 21:13:53 uploaded by Zhizhang_Wang ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] A proof of Alexandrov's uniqueness theorem for convex surfaces in R3

Pengfei Guan Zhizhang Wang Xiangwen Zhang

TBD mathscidoc:1912.431034

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 33, (2), 329-336, 2019.3
[ Download ] [ 2019-12-24 21:13:48 uploaded by Zhizhang_Wang ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

TBD mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2019.4
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

TBD mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2019
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved